hrcak mascot   Srce   HID

Glasnik matematički, Vol. 42 No. 1, 2007.


Datum izdavanja: lipnja 2007.

Objavljen na Hrčku: 12. 6. 2007.
Sadržaj Puni tekst
Happy 80-th birthday Professor Mardešić (str.1-2) engleskipdf 547 KB
Ivan Ivanšić, Šime Ungar
Uvodnik
 
On Mordell-Weil groups of elliptic curves induced by Diophantine triples (str.3-18) engleskipdf 462 KB
Andrej Dujella
Izvorni znanstveni članak
 
Finite-sheeted covering maps over Klein bottle weakly solenoidal spaces (str.19-41) engleskipdf 890 KB
Vlasta Matijević
Izvorni znanstveni članak
 
Structure of inverse limit spaces of tent maps with nonrecurent critical points (str.43-56) engleskipdf 454 KB
Brian Raines, Sonja Štimac
Izvorni znanstveni članak
 
Chebyshev sets in hyperspaces over a Minkowski space (str.57-67) engleskipdf 388 KB
Agnieszka Bogdewicz, Robert Dawson, Maria Moszynska
Izvorni znanstveni članak
 
Homotopy characterization of G-ANR's (str.69-82) engleskipdf 438 KB
Natella Antonyan, Sergey A. Antonyan, Alejandra Soria-Pérez
Izvorni znanstveni članak
 
Local characterization of absolute co-extensors (str.83-87) engleskipdf 165 KB
Ivan Ivanšić, Leonard R. Rubin
Izvorni znanstveni članak
 
On the fundamental group of R^3 modulo the Chase-Chaberlin continuum (str.89-94) engleskipdf 232 KB
Katsuya Eda, Umed H. Karimov, Dušan Repovš
Izvorni znanstveni članak
 
Closed embeddings into Lipscomb's universal space (str.95-108) engleskipdf 513 KB
Ivan Ivanšić, Uroš Milutinović
Izvorni znanstveni članak
 
A cohomological characteritazion of shape dimension for some class of spaces (str.109-116) engleskipdf 287 KB
Jack Segal, Stanisaw Spiez
Izvorni znanstveni članak
 
Shape properties of the boundary of attractors (str.117-130) engleskipdf 2 MB
J. J. Sánchez-Gabites, José M. R. Sanjurjo
Izvorni znanstveni članak
 
A spectral sequence for the group of self-maps which induce identity automorphisms of homology groups (str.131-144) engleskipdf 438 KB
Petar Pavešić
Izvorni znanstveni članak
 
The coarse shape (str.145-187) engleskipdf 2 MB
Nikola Koceić Bilan, Nikica Uglešić
Izvorni znanstveni članak
 
The stable shape of compact spaces with countable cohomological groups (str.189-194) engleskipdf 228 KB
Slawomir Nowak
Izvorni znanstveni članak
 
The S_n-equivalence of compacta (str.195-211) engleskipdf 596 KB
Nikica Uglešić, Branko Červar
Izvorni znanstveni članak
 
Quasi-homomorphisms on mapping class groups (str.213-236) engleskipdf 745 KB
Mladen Bestvina, Koji Fujiwara
Izvorni znanstveni članak
 
Heegaard Floer homology and knot concordance: A survey of recent advances (str.237-256) engleskipdf 714 KB
Stanislav Jabuka
Izvorni znanstveni članak
 
Posjeta: 10.907 *